# SDR CA991004053

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: S21605
- Condition: Burnt
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN THE CIRCUIT WITH THE LANDING LIGHT SELECTED ON, THE PILOT NOTICED SMOKE AND FUMES IN THE COCKPIT, DECLARED AN EMERGENCY AND LANDED THE AIRCRAFT.   MAINTENANCE TRACED THE PROBLEM TO AN OVERHEATED LANDING LIGHT SWITCH AND REPLACED THE SWITCH.
